The area on my neck seems to be really dark and I have a Dark spot on the upper left side of my neck.It's been this way for about 3 months and doesn't seem to go away.The dark area on my neck was REALLY dry before i started putting healing ointment on it.That seemed to stop the dryness but the area on my neck is still dark.Anyone whats on my neck and how I can get it to go away?My whole neck is dark as you can see in the pictures and you can see the really darkspot on my neck too on the left side.
FRrom the symptoms it can be hyperpigmentation skin or acanthosis nigricans. It presents as symmetrical, hyperpigmented, velvety plaques mostly in the folds of skin. It is not itchy and is characterized by hyperpigmentation. My sincere advice is to consult a dermatologist. Biopsy skin may be done to confirm the diagnosis.
I hope it helps. Take care and please do keep me posted on how you are doing or if you have any additional doubts. Kind regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.